Ibuprofen and IBD - General IBD Discussion - IBD Support Group Forums - IBDsupport.org

Advertisement

Jump to content


Photo

Ibuprofen and IBD


  • Please log in to reply
No replies to this topic

#1 spon2009

spon2009

    New Member

  • Members
  • Pip
  • 3 posts
  • Country:United States

Posted 02 November 2018 - 11:44 AM

Advertisement

Hi,

 

I just wanted to have a global view about people experiencing IBD symptoms that might be linked to ibuprofen side effects. I am asking this because I used to take ibuprofen in the past and right before my very first burst, basically mucus with stool and headaches.

 

Ibuprofen is a non-steroidal anti-inflammatory drugs (NSAID)

 

NSAIDs can cause damage to the gastroduodenal mucosa via several mechanisms, including the topical irritant effect of these drugs on the epithelium, impairment of the barrier properties of the mucosa, suppression of gastric prostaglandin synthesis, reduction of gastric mucosal blood flow and interference with the repair of superficial injury.

 

https://www.ncbi.nlm...pubmed/10749095

 

Thanks for your feedbacks.

 




Advertisement




© Copyright 1995-2014 IBD Support All rights reserved.

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here